# SDR UPS05245526

- Difficulty date: August 17, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  FUEL LEAK FROM UNDERNEATH LT LANDING GEAR FWD TRUNNION SUPPORT SITTING SEEMS TO BE COMING FROM LWR LARGE BOLTS.  LWR I/B FASTENERS (X2) REMOVED IAW TRUNNION REMOVED AND CORROSION FOUND SRM 51-30-02 AND BOTH HOLES REAMED TO 1ST OVERSIZE DUE TO CORROSION.  CORROSION STILL EVIDENT.  FITTING REMOVED IAW AAAE EO 2005-081-001 AND REWORKED.  TRUNNION RESEALED IAW MM28-11-00.  UPS FILE NUMBER = B727-5 330-22949.
